# SDR DALA2019060753442

- Difficulty date: June 4, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 69,884 hours, 29,396 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: L3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

F/A UNABLE TO DISARM DOOR L3 SLIDE . REPORTED LOUD WHISTLE INFLIGHT. FOUND DEBRIS, OPS CKS NML AT THIS TIME, OK FOR SVC.
